TY - CHAP AU - De Lellis, Camillo TI - Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio [after Ambrosio, DiPerna, Lions] BT - Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981 AU - Collectif T3 - Astérisque N1 - talk:972 PY - 2008 DA - 2008/// IS - 317 PB - Société mathématique de France UR - http://archive.numdam.org/item/AST_2008__317__175_0/ UR - https://zbmath.org/?q=an%3A1169.35060 UR - https://www.ams.org/mathscinet-getitem?mr=2487734 LA - en ID - AST_2008__317__175_0 ER -